A constructive approach to Kronecker approximations and its application to the Mertens conjecture.
Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 322-340
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0286_0287_151791,
author = {A. Peyerimhoff and W. Jurkat},
title = {A constructive approach to {Kronecker} approximations and its application to the {Mertens} conjecture.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {322--340},
year = {1976},
volume = {0286_0287},
zbl = {0332.10030},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151791/}
}
TY - JOUR AU - A. Peyerimhoff AU - W. Jurkat TI - A constructive approach to Kronecker approximations and its application to the Mertens conjecture. JO - Journal für die reine und angewandte Mathematik PY - 1976 SP - 322 EP - 340 VL - 0286_0287 UR - http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151791/ ID - JRAM_1976__0286_0287_151791 ER -
%0 Journal Article %A A. Peyerimhoff %A W. Jurkat %T A constructive approach to Kronecker approximations and its application to the Mertens conjecture. %J Journal für die reine und angewandte Mathematik %D 1976 %P 322-340 %V 0286_0287 %U http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151791/ %F JRAM_1976__0286_0287_151791
A. Peyerimhoff; W. Jurkat. A constructive approach to Kronecker approximations and its application to the Mertens conjecture.. Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 322-340. http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151791/